New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

odettesmom
Regular Member


Date Joined Aug 2004
Total Posts : 274
   Posted 8/13/2007 6:14 PM (GMT -7)   
saw neuro last week, but still had the question of pt. shocker came friday when i took the rx for baclofen to the drugstore to be filled. he also upped slightly the wellbutrin he scripted for me.

pharmacist came out and said "i can't fill this prescription because of the possibility of a bad interaction."

heard from no one today about anything. don't know whether to call neuro or my family doctor or just give up. today, at least, i give up. too many pills. had to happen someday.

any advice or experience in this? unfortunately this happened to me with a cardiologist refusing to accept an interaction with a med i was on and what he scripted. turns out the new addition blocked absorption of another med.

linda

rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 8/13/2007 6:37 PM (GMT -7)   
Hey Linda

Wow...what a situation to be in! Good to give u'rself some room today..give u'rself time to just be ok today. Tomorrow, call the docs back and see what they suggest. If the two meds came from two diff docs then let them both know what's going on and get them on the same page...and get some final help for urself. Maybe they will want to try another med with the welbutrin. Maybe that won't cause a bad interaction. At least let them all know and put them to work on this for u. Take good care friend and hang tough...u can and will get thru this.
rhonda
Co-Moderator, MS Forum
 
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*


Kimber
Veteran Member


Date Joined Jun 2005
Total Posts : 1852
   Posted 8/13/2007 6:55 PM (GMT -7)   
Hi Linda,
 
    It's good you fill everything at the same pharmacy to catch these types of things.    I am very happy it was caught before you started taking them and having problems!!  I would call both docs back tomorrow and make sure they are both aware of everything you are on, sounds like something was missed somewhere, and hopefully they can find a different med that will work well for you.  Hang in there.
 
Kimber
 
Co-moderator for Multiple Sclerosis
 
Allow Healing Well to continue to help others, clink link for details

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 8/14/2007 3:33 AM (GMT -7)   
Yes, Kimber and Rhonda gave you excellent advice. The pharmacist was doing his job -- noting all the prescriptions you're taking and catching any negative interactions. I have said it on this forum before -- it's really important that everyone should tell your doctors (and dentist) about ALL meds you're taking, even if prescribed by another doctor. And about any supplements you might be adding in, even if they're "over the counter" (non-prescription), even vitamins. There can be negative interactions among even benign things. I'd probably call both doctors, make sure they're up to date with what you're taking, and tell them about the pharmacists call, and let them sort it out.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


odettesmom
Regular Member


Date Joined Aug 2004
Total Posts : 274
   Posted 8/14/2007 4:43 AM (GMT -7)   
good advice all and i am grateful for the suggestions. i have my med list in the computer and update asap as necessary. i review it the day of an appt. and then print it out, taking copy to the doctor/dentist. so lack of info no excuse. i always check out any new prescription on the computer for its action, reactions and interactions with other meds. that's how i caught the cardiologist. plus neuro is the one who put me on wellbutrin.

yes, taking today off. was arranged before any of this. going to local lingerie store to shop for new "foundation garments." then going to our hometown minor league baseball game (farm club for the ny yankees). so will be best to make calls tomorrow. linda

odettesmom
Regular Member


Date Joined Aug 2004
Total Posts : 274
   Posted 8/14/2007 4:51 AM (GMT -7)   
oops... forgot probably the most painful thing. i've seen this neuro for three years and he was the one who diagnosed my ms. i know doctors are human and can make mistakes. but i still feel let down, betrayed if you will. don't know whether to call him or look around for a new neuro. actually feel hurt by this. looked up interaction of wellbutrin with baclofen and they include drop in blood pressure and breathing problems. linda
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, November 18, 2017 9:44 PM (GMT -7)
There are a total of 2,895,259 posts in 317,778 threads.
View Active Threads


Who's Online
This forum has 157379 registered members. Please welcome our newest member, Nanalady.
306 Guest(s), 9 Registered Member(s) are currently online.  Details
Inderjit Singh Madahar, LymeSick 🌟, Energetist, Admin, Charlie55, Girlie, Octorobo, Emma4, BOB 46


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.